Alert archive / Hawaii / Gale Warnings in 2013

Gale Warning 2, NWS Honolulu, HI

February 4, 2013

NWS Honolulu, HI issued this gale warning at Feb 4, 2013, 3:43 PM HST. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 4, 2013, 3:43 PM HST (01:43 UTC)
Expired
Feb 5, 2013, 3:38 PM HST
In force
24 hr
Issued by
NWS Honolulu, HI

The text

As transmitted, in the capitals the NWS used until 2016.

712 
WHHW70 PHFO 050143
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
343 PM HST MON FEB 4 2013

...STRONG TO LOCALLY GALE FORCE TRADE WINDS AND A MODERATE
NORTHWEST SWELL WILL PRODUCE HAZARDOUS SEAS OVER THE NEXT SEVERAL
DAYS...

.A GALE WARNING IS IN EFFECT FOR THE ALENUIHAHA CHANNEL. SMALL
CRAFT ADVISORIES ARE IN EFFECT FOR ALL OTHER HAWAIIAN COASTAL
WATERS. EXPECTING A SLOW DOWNWARD TREND IN THE WINDS DURING THE
SECOND HALF OF THE WORK WEEK.

PHZ121-051445-
/O.UPG.PHFO.SC.Y.0062.000000T0000Z-130207T0400Z/
/O.NEW.PHFO.GL.W.0002.130205T0143Z-130206T0400Z/
/O.EXB.PHFO.SC.Y.0064.130206T0400Z-130207T0400Z/
ALENUIHAHA CHANNEL-
343 PM HST MON FEB 4 2013

...GALE WARNING IN EFFECT UNTIL 6 PM HST TUESDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM TUESDAY TO 6 PM HST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 6 PM HST TUESDAY. A SMALL CRAFT
ADVISORY THEN GOES INTO EFFECT FROM 6 PM TUESDAY TO 6 PM HST
WEDNESDAY.


* WINDS AND SEAS...NORTHEAST WINDS 25 TO 35 KNOTS...WITH GUSTS UP
  TO 45 KNOTS. ROUGH SEAS 9 TO 14 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. MARINERS WITHOUT THE
PROPER VESSEL AND EXPERIENCE SHOULD REMAIN IN PORT UNTIL THE GALE
CONDITIONS END.

&&

$$

PHZ119-120-123-124-051445-
/O.CON.PHFO.SC.Y.0062.000000T0000Z-130207T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-BIG ISLAND LEEWARD WATERS-
BIG ISLAND SOUTHEAST WATERS-
343 PM HST MON FEB 4 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST
WEDNESDAY. 


* WINDS AND SEAS...THROUGH EARLY WEDNESDAY EVENING...NORTHEAST WINDS 
  25 TO 30 KNOTS. ROUGH SEAS OF 8 TO 13 FEET. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

PHZ110>114-122-051445-
/O.CON.PHFO.SC.Y.0063.000000T0000Z-130206T1600Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-OAHU WINDWARD WATERS-BIG ISLAND WINDWARD WATERS-
343 PM HST MON FEB 4 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST
WEDNESDAY. 


* WINDS AND SEAS...THROUGH EARLY WEDNESDAY MORNING...NORTHEAST 
  WINDS AROUND 25 KNOTS. ROUGH SEAS 7 TO 12 FEET. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

PHZ115-118-051445-
/O.CON.PHFO.SC.Y.0064.000000T0000Z-130206T1600Z/
OAHU LEEWARD WATERS-MAUI COUNTY LEEWARD WATERS-
343 PM HST MON FEB 4 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST
WEDNESDAY. 


* WINDS AND SEAS...THROUGH EARLY WEDNESDAY MORNING...NORTHEAST 
  WINDS AROUND 25 KNOTS. ROUGH SEAS 7 TO 12 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

PHZ116-117-051445-
/O.CON.PHFO.SC.Y.0062.000000T0000Z-130206T1600Z/
KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-
343 PM HST MON FEB 4 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST
WEDNESDAY. 


* WINDS AND SEAS...THROUGH EARLY WEDNESDAY MORNING...NORTHEAST 
  WINDS AROUND 25 KNOTS. ROUGH SEAS 7 TO 12 FEET. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

FOSTER
4 follow-up statements
932 
WHHW70 PHFO 050744
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
944 PM HST MON FEB 4 2013

...STRONG TRADE WINDS AND A MODERATE NORTHWEST SWELL WILL PRODUCE
HAZARDOUS SEAS OVER THE NEXT SEVERAL DAYS...

.A GALE WARNING IS IN EFFECT FOR THE ALENUIHAHA CHANNEL. SMALL CRAFT
ADVISORIES ARE IN EFFECT FOR ALL OTHER HAWAIIAN COASTAL WATERS. WINDS
ARE EXPECTED TO DIMINISH AFTER MIDWEEK.

PHZ121-052045-
/O.CON.PHFO.GL.W.0002.000000T0000Z-130206T0400Z/
/O.CON.PHFO.SC.Y.0064.130206T0400Z-130207T0400Z/
ALENUIHAHA CHANNEL-
944 PM HST MON FEB 4 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM HST TUESDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM TUESDAY TO
6 PM HST WEDNESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM HST TUESDAY. A SMALL
CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM TUESDAY TO 6 PM HST
WEDNESDAY. 

* WINDS AND SEAS...NORTHEAST WINDS 25 TO 35 KNOTS...WITH GUSTS UP
  TO 45 KNOTS THROUGH TUESDAY THEN 20 TO 30 KT WITH GUSTS TO 40 KT
  WEDNESDAY. ROUGH SEAS 9 TO 13 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. MARINERS WITHOUT THE
PROPER VESSEL AND EXPERIENCE SHOULD REMAIN IN PORT UNTIL THE GALE
CONDITIONS END.

&&

$$

PHZ119-120-123-124-052045-
/O.CON.PHFO.SC.Y.0062.000000T0000Z-130207T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-BIG ISLAND LEEWARD WATERS-
BIG ISLAND SOUTHEAST WATERS-
944 PM HST MON FEB 4 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST
WEDNESDAY. 

* WINDS AND SEAS...THROUGH EARLY WEDNESDAY EVENING...NORTHEAST 
  WINDS 25 TO 30 KNOTS. ROUGH SEAS OF 8 TO 13 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

PHZ110>114-122-052045-
/O.CON.PHFO.SC.Y.0063.000000T0000Z-130206T1600Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-OAHU WINDWARD WATERS-BIG ISLAND WINDWARD WATERS-
944 PM HST MON FEB 4 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST
WEDNESDAY. 

* WINDS AND SEAS...THROUGH EARLY WEDNESDAY MORNING...NORTHEAST 
  WINDS AROUND 25 KNOTS. ROUGH SEAS 7 TO 12 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

PHZ115-118-052045-
/O.CON.PHFO.SC.Y.0064.000000T0000Z-130206T1600Z/
OAHU LEEWARD WATERS-MAUI COUNTY LEEWARD WATERS-
944 PM HST MON FEB 4 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST
WEDNESDAY. 


* WINDS AND SEAS...THROUGH EARLY WEDNESDAY MORNING...NORTHEAST 
  WINDS AROUND 25 KNOTS. ROUGH SEAS 7 TO 12 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

PHZ116-117-052045-
/O.CON.PHFO.SC.Y.0062.000000T0000Z-130206T1600Z/
KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-
944 PM HST MON FEB 4 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST
WEDNESDAY. 

* WINDS AND SEAS...THROUGH EARLY WEDNESDAY MORNING...NORTHEAST 
  WINDS AROUND 25 KNOTS. ROUGH SEAS 7 TO 12 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
512 
WHHW70 PHFO 051335
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
335 AM HST TUE FEB 5 2013

...STURDY TRADE WINDS AND MODERATE NORTHWEST SWELLS WILL PRODUCE
HAZARDOUS SEAS OVER THE NEXT SEVERAL DAYS...

.A GALE WARNING IS IN EFFECT FOR THE ALENUIHAHA CHANNEL. SMALL
CRAFT ADVISORIES ARE IN EFFECT FOR ALL OTHER HAWAIIAN COASTAL
WATERS. WINDS ARE EXPECTED TO DIMINISH AFTER MIDWEEK.

PHZ121-060245-
/O.CON.PHFO.GL.W.0002.000000T0000Z-130206T0400Z/
/O.CON.PHFO.SC.Y.0064.130206T0400Z-130207T0400Z/
ALENUIHAHA CHANNEL-
335 AM HST TUE FEB 5 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 6 PM HST WEDNESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING. A
SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO
6 PM HST WEDNESDAY. 

* WINDS AND SEAS...NORTHEAST WINDS 25 TO 35 KNOTS...WITH GUSTS 
  UP TO 45 KNOTS THROUGH TUESDAY THEN 20 TO 30 KT WITH GUSTS TO 
  40 KT WEDNESDAY. ROUGH SEAS 9 TO 13 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. MARINERS WITHOUT THE
PROPER VESSEL AND EXPERIENCE SHOULD REMAIN IN PORT UNTIL THE GALE
CONDITIONS END.

&&

$$

PHZ119-120-123-124-060245-
/O.CON.PHFO.SC.Y.0062.000000T0000Z-130207T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-BIG ISLAND LEEWARD WATERS-
BIG ISLAND SOUTHEAST WATERS-
335 AM HST TUE FEB 5 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST WEDNESDAY.

* WINDS AND SEAS...THROUGH EARLY WEDNESDAY EVENING...NORTHEAST 
  WINDS 25 TO 30 KNOTS. ROUGH SEAS OF 8 TO 13 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

PHZ110>114-122-060245-
/O.CON.PHFO.SC.Y.0063.000000T0000Z-130206T1600Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-OAHU WINDWARD WATERS-BIG ISLAND WINDWARD WATERS-
335 AM HST TUE FEB 5 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST WEDNESDAY.

* WINDS AND SEAS...THROUGH EARLY WEDNESDAY MORNING...NORTHEAST 
  WINDS AROUND 25 KNOTS. ROUGH SEAS 7 TO 12 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

PHZ115-118-060245-
/O.CON.PHFO.SC.Y.0064.000000T0000Z-130206T1600Z/
OAHU LEEWARD WATERS-MAUI COUNTY LEEWARD WATERS-
335 AM HST TUE FEB 5 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST WEDNESDAY.

* WINDS AND SEAS...THROUGH EARLY WEDNESDAY MORNING...NORTHEAST 
  WINDS AROUND 25 KNOTS. ROUGH SEAS 7 TO 12 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

PHZ116-117-060245-
/O.CON.PHFO.SC.Y.0062.000000T0000Z-130206T1600Z/
KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-
335 AM HST TUE FEB 5 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST WEDNESDAY.

* WINDS AND SEAS...THROUGH EARLY WEDNESDAY MORNING...NORTHEAST 
  WINDS AROUND 25 KNOTS. ROUGH SEAS 7 TO 12 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
133 
WHHW70 PHFO 051935
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
935 AM HST TUE FEB 5 2013

...STURDY TRADE WINDS AND MODERATE NORTHWEST SWELLS WILL PRODUCE
HAZARDOUS SEAS THROUGH WEDNESDAY...

.A GALE WARNING IS IN EFFECT FOR THE ALENUIHAHA CHANNEL. SMALL
CRAFT ADVISORIES ARE IN EFFECT FOR ALL OTHER HAWAIIAN COASTAL
WATERS.

PHZ121-060845-
/O.CON.PHFO.GL.W.0002.000000T0000Z-130206T0400Z/
/O.CON.PHFO.SC.Y.0064.130206T0400Z-130207T0400Z/
ALENUIHAHA CHANNEL-
935 AM HST TUE FEB 5 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 6 PM HST WEDNESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING. A
SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO
6 PM HST WEDNESDAY.

* WINDS AND SEAS...NORTHEAST WINDS 25 TO 35 KNOTS...WITH GUSTS UP
  TO 45 KNOTS THROUGH TUESDAY THEN 20 TO 30 KT WITH GUSTS TO 40 KT
  BEGINNING THIS EVENING. ROUGH SEAS 10 TO 14 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. MARINERS WITHOUT THE
PROPER VESSEL AND EXPERIENCE SHOULD REMAIN IN PORT UNTIL THE GALE
CONDITIONS END.

&&

$$

PHZ119-120-123-124-060845-
/O.CON.PHFO.SC.Y.0062.000000T0000Z-130207T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-BIG ISLAND LEEWARD WATERS-
BIG ISLAND SOUTHEAST WATERS-
935 AM HST TUE FEB 5 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST
WEDNESDAY.

* WINDS AND SEAS...THROUGH EARLY WEDNESDAY EVENING...NORTHEAST 
  WINDS 25 TO 30 KNOTS. ROUGH SEAS OF 8 TO 12 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

PHZ110>114-122-060845-
/O.CON.PHFO.SC.Y.0063.000000T0000Z-130206T1600Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-OAHU WINDWARD WATERS-BIG ISLAND WINDWARD WATERS-
935 AM HST TUE FEB 5 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST
WEDNESDAY.

* WINDS AND SEAS...THROUGH EARLY WEDNESDAY MORNING...NORTHEAST 
  WINDS AROUND 25 KNOTS. ROUGH SEAS 7 TO 12 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

PHZ115-118-060845-
/O.CON.PHFO.SC.Y.0064.000000T0000Z-130206T1600Z/
OAHU LEEWARD WATERS-MAUI COUNTY LEEWARD WATERS-
935 AM HST TUE FEB 5 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST
WEDNESDAY.

* WINDS AND SEAS...THROUGH EARLY WEDNESDAY MORNING...NORTHEAST 
  WINDS AROUND 25 KNOTS. ROUGH SEAS 7 TO 12 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

PHZ116-117-060845-
/O.CON.PHFO.SC.Y.0062.000000T0000Z-130206T1600Z/
KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-
935 AM HST TUE FEB 5 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST
WEDNESDAY. 


* WINDS AND SEAS...THROUGH EARLY WEDNESDAY MORNING...NORTHEAST 
  WINDS AROUND 25 KNOTS. ROUGH SEAS 7 TO 12 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

FOSTER
302 
WHHW70 PHFO 060138
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
338 PM HST TUE FEB 5 2013

...STRONG TRADE WINDS AND A MODERATE NORTHWEST SWELL WILL PRODUCE
HAZARDOUS SEAS THROUGH WEDNESDAY...

.THE STRONG TRADES COMBINED WITH THE NORTHWEST SWELL WILL PRODUCE
SMALL CRAFT ADVISORY CONDITIONS FOR ALL HAWAIIAN COASTAL WATERS
TONIGHT. THE SWELL WILL DECREASE OVERNIGHT...BUT THE ADVISORY WILL
CONTINUE THROUGH WEDNESDAY AND WEDNESDAY NIGHT ONLY FOR THE
TYPICALLY WINDY WATERS AROUND MAUI COUNTY AND BIG ISLAND.

PHZ121-061445-
/O.CAN.PHFO.GL.W.0002.000000T0000Z-130206T0400Z/
/O.EXT.PHFO.SC.Y.0064.130206T0138Z-130207T1600Z/
ALENUIHAHA CHANNEL-
338 PM HST TUE FEB 5 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST THURSDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE GALE
WARNING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM HST
THURSDAY.

* WINDS AND SEAS...THROUGH THURSDAY MORNING...NORTHEAST WINDS UP
  TO 25 KNOTS...WITH GUSTS UP TO 35 KNOTS. ROUGH SEAS 9 TO 15
  FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

PHZ119-120-123-124-061445-
/O.EXT.PHFO.SC.Y.0062.000000T0000Z-130207T1600Z/
MAALAEA BAY-PAILOLO CHANNEL-BIG ISLAND LEEWARD WATERS-
BIG ISLAND SOUTHEAST WATERS-
338 PM HST TUE FEB 5 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM HST
THURSDAY. 

* WINDS AND SEAS...THROUGH THURSDAY MORNING...NORTHEAST WINDS 25
  TO 30 KNOTS. ROUGH SEAS 8 TO 14 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

PHZ110>114-122-061445-
/O.CON.PHFO.SC.Y.0063.000000T0000Z-130206T1600Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-OAHU WINDWARD WATERS-BIG ISLAND WINDWARD WATERS-
338 PM HST TUE FEB 5 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST
WEDNESDAY. 


* WINDS AND SEAS...THROUGH EARLY WEDNESDAY MORNING...EAST WINDS UP
  TO 25 KNOTS. ROUGH SEAS 7 TO 11 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

PHZ115-118-061445-
/O.CON.PHFO.SC.Y.0064.000000T0000Z-130206T1600Z/
OAHU LEEWARD WATERS-MAUI COUNTY LEEWARD WATERS-
338 PM HST TUE FEB 5 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST
WEDNESDAY. 

* WINDS AND SEAS...THROUGH EARLY WEDNESDAY MORNING...NORTHEAST
  WINDS UP TO 25 KNOTS. ROUGH SEAS 7 TO 11 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

PHZ116-117-061445-
/O.CON.PHFO.SC.Y.0062.000000T0000Z-130206T1600Z/
KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-
338 PM HST TUE FEB 5 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST
WEDNESDAY.


* WINDS AND SEAS...THROUGH EARLY WEDNESDAY MORNING...EAST WINDS UP
  TO 25 KNOTS. ROUGH SEAS 7 TO 11 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

FOSTER

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Honolulu, HI wrote its last area forecast discussion before this gale warning went out at Feb 4, 3:39 PM HST, 4 minutes earlier.

Area forecast discussion, Feb 4, 3:39 PM HST, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HONOLULU HI
339 PM HST MON FEB 4 2013

.SYNOPSIS...
THE TRADE WINDS WILL REMAIN MODERATE TO STRONG THROUGH WEDNESDAY AS
TRADE SHOWERS GRADUALLY INCREASE. A WET WEATHER PATTERN IS EXPECTED
MID WEEK WITH A FEW BRIEF DOWNPOURS POSSIBLE. THE WEATHER WILL
REMAIN ACTIVE DURING THE SECOND HALF OF THE WEEK AS A WEAK FRONT
APPROACHES FOR THE WEEKEND...ESPECIALLY FOR WINDWARD LOCATIONS.

&&

.DISCUSSION...
THE ONGOING FORECAST REASONING REMAINS UNCHANGED FROM EARLIER IN THE
SHIFT. ONLY MADE MINOR CHANGES TO KEEP UP WITH RECENT MODEL TRENDS.
WIND GUSTS MAY REMAIN NEAR ADVISORY LEVELS INTO TONIGHT SO THE
ADVISORY HAS BEEN EXTENDED TO MIDNIGHT. THE AFFECTED ZONES REMAIN
UNCHANGED. BOUNDARY LAYER MOISTURE WILL INCREASE FROM THE E INTO
TOMORROW. EXPECT INCREASING POPS ALONG WINDWARD TERRAIN WITH A
SIGNIFICANT INCREASE IN COVERAGE/INTENSITY TUE NIGHT INTO THU
MORNING AS SHORT WAVE TROUGH CROSSES THE AREA. TEMPS ALOFT AND
AVAILABLE MOISTURE SUPPORT THE THREAT OF PASSING HEAVY
SHOWERS...MAINLY FOR WINDWARD AREAS.

TRADES WILL EASE THU INTO SAT AS A DIGGING CPAC TROUGH DRIVES A
FRONT INTO THE AREA BY SAT MORNING. INCREASING NE TRADES COUPLED
WITH CYCLONIC FLOW...AND -11 TO -13 500 MB TEMPS ALOFT...STILL
SUPPORT PERSISTENT SHOWERS FOR WINDWARD ZONES THIS WEEKEND. HIGH
PRESSURE SETTLING N OF THE AREA COUPLED WITH A DEVELOPING CLOSED
LOW DOWNSTREAM WILL INCREASE N-NE TRADES LOCALLY. THIS WILL PUSH
DRIER...SEEMINGLY COOLER...AIR ACROSS THE STATE. SUBSEQUENT DRYING
WILL OCCUR SUN-MON FROM W TO E. THERE IS LOW CERTAINTY IN THIS
LONGER TERM FORECAST DUE TO SIGNIFICANT MODEL SPREAD REGARDING THE
AFORMENTIONED CLOSED LOW AND ITS EVOLUTION OVER THE WEEKEND.

&&

.PREVIOUS DISCUSSION.../ISSUED 935 AM HST MON/
HIGH PRESSURE WILL MAINTAIN BREEZY TRADES AND DRY CONDITIONS ACROSS
THE STATE TODAY AND MOST OF TUESDAY. RAINFALL CHANCES WILL REMAIN
VERY LOW AND FAVOR WINDWARD TERRAIN. THE WIND ADVISORY REMAINS IN
EFFECT THROUGH THIS AFTERNOON FOR SELECT AREAS OF MAUI/HAWAII COUNTY
BASED ON SUSTAINED WINDS AND/OR GUSTS. PLEASE SEE THE UPDATED
ADVISORY AS IT HAS BEEN MODIFIED AND THE BIG ISLAND SUMMITS REMOVED.

PW/WV IMAGERY DEPICT SIGNIFICANT MOISTURE POOLED TO THE E
ASSOCIATED WITH A DEEP LAYERED LOW. GUIDANCE WEAKENS THE SURFACE
REFLECTION ALLOWING THE MOISTURE TO MOVE W INTO THE LOCAL FORECAST
AREA BEGINNING TUE NIGHT. BOUNDARY LAYER MOISTURE WILL INCREASE
COINCIDENT WITH A PASSING SHORT WAVE SIGNALING CHANCES FOR
SIGNIFICANT RAINFALL AND WINTER WEATHER ACROSS THE BIG ISLAND
SUMMITS TUE NIGHT INTO THU. RAINFALL INTENSITY WILL GRADUALLY
DIMINISH THU AFTERNOON-FRI AS MID LEVEL TEMPS AND HEIGHTS RISE
TEMPORARILY.

TRADES WILL EASE THU-FRI AS ANOTHER TROUGH AMPLIFIES OVER LATITUDES
N OF HAWAII. THIS WILL DRIVE A WEAK SURFACE FRONT INTO THE AREA BY
SAT AFTERNOON AS WINDS BACK NE AND INCREASE AS HIGH PRESSURE SETTLES
OVER THE CPAC. ANOTHER VERY DRY AIRMASS WILL ATTEMPT TO PUSH OVER
THE STATE AGAIN THIS WEEKEND...HOWEVER ACTIVE WEATHER MAY PERSIST
ALONG THE LINGERING MOISTURE AXIS DUE TO A DEVELOPING MID-UPR LEVEL
DISTURBANCE TO THE IMMEDIATE NE. LONG TERM CERTAINTY BEYOND FRI
REMAINS MODEST AT BEST.

&&

.AVIATION...
MODERATE TO STRONG TRADE WINDS WILL MAINTAIN AIRMET TANGO FOR LOW
LEVEL TURBULENCE BELOW 070 OVER AND IMT S THROUGH W OF MTN OF ALL
ISLANDS. AREAS OF 30 KT SURFACE WINDS OVER HIGHER TERRAIN...THROUGH
VALLEYS...AND WINDIER COASTAL WATERS FROM MOLOKAI TO THE BIG ISLAND.

VFR CONDITIONS WILL PREVAIL AT ALL TERMINALS WITH BRIEF MVFR DUE TO
CEILINGS AND -SHRA FOR WINDWARD AREAS.

&&

.MARINE...
SURF WILL REMAIN ON THE MODERATE SIZE THROUGH MID WEEK. THE NEXT
SHOT AT A LARGE NW SWELL WILL COME FRI-SUN POTENTIALLY REACHING
WARNING LEVELS AT ITS PEAK. NO SURF OF INTEREST IS EXPECTED ALONG
REMAINING BEACHES. THE SURF FORECAST PRODUCT HAS BEEN UPDATED AS OF
3 PM. PLEASE CHECK IT OUT FOR GREATER DETAILS.

FRESH TO STRONG BACKGROUND TRADE FLOW IS PRODUCING GALE FORCE WINDS
IN THE ALENUIHAHA CHANNEL PER THE LATEST ASCAT PASS. GALES HAVE BEEN
POSTED AND SMALL CRAFT ADVISORIES HOLD FOR THE REMAINING COASTAL
ZONES. THE WWA SECTION BELOW MAY BE A BIT CONFUSING. TO SIMPLIFY...
EXPECT GALE CONDITIONS IN THE ALENUIHAHA CHANNEL THROUGH TOMORROW
EVENING WITH SMALL CRAFT ADVISORIES FOR ALL WATERS INTO WED MORNING.
AT THAT TIME...THE SMALL CRAFT ADVISORIES WILL BE SCALED BACK TO
THE TYPICALLY WINDY MAUI/HAWAII COUNTY COASTAL ZONES AS TRADES
SUBSIDE.

&&

.HFO WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL MIDNIGHT HST TONIGHT FOR LANAI-HALEAKALA
SUMMIT-SOUTH BIG ISLAND-BIG ISLAND NORTH AND EAST-KOHALA.

GALE WARNING UNTIL 6 PM HST TUESDAY FOR ALENUIHAHA CHANNEL.

SMALL CRAFT ADVISORY UNTIL 6 AM HST WEDNESDAY FOR ALL REMAINING
WATERS.

SMALL CRAFT ADVISORY FROM 6 PM TUESDAY TO 6 PM HST WEDNESDAY FOR
ALENUIHAHA CHANNEL.

SMALL CRAFT ADVISORY UNTIL 6 PM HST WEDNESDAY FOR MAALAEA BAY-
PAILOLO CHANNEL-BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST
WATERS.

&&

PUBLIC/MARINE...DEJESUS
AVIATION...MORRISON

Nearby

Gale Warnings in Hawaii, 2013Every gale warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.